# SDR REXA201000023

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 16,774 hours, 14,714 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LANDING REAR RETRACT/EXTEND LEVER IAW AMM 32-31-01.  OPS CHECK GOOD.  OK FOR SERVICE.
